# SDR ABXA20241111220

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,487 hours, 24,911 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6AI
- Part serial: AS07183382
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 5,601 hours, 1,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"DURING CLIMBOUT ABOUT 4000' WE GOT AN A/S DISAGREE EICAS MSG WITH A 6-7 HT DIFFERENCE BETWEEN CAPT + STBY. FO + STBY AGREED, THEN AROUND 13000-14000 WE GOT AN ALT DISAGREE MSG, I SWITCHED AIRDATA SW TO ALT AND EVERYTHING WENT BACK TO NORMAL, TILL 17500, CONTINUED CLIMB TO 370 AND THE DIFFERENCE BETWEEN ALTIMETERS TO 800' AND A/S 20KTS. DURING CLIMB TO 370 STARTED GETTING INTERMITTENT AILERON LOCKOUT + RUDDER RATIO EICAS . (ATB)AC RETURNED TO FIELD AND LANDED ,MTX GROUNDED AC   REMOVED AND REPLACED RIGHT LOWER PITOT PROBE, REF B767 AMM 34-11-01. LEAK & HEAT CHECKS, GOOD. IARCRAFT REMAINS RYSM COMPLIANT.LP: 39041-27/1  MTX RETURNED AC TO SERVICE. 
"
